# SDR DALA2015032502379

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR ON VERTICAL FRAME SEGMENTS LT LOCATED EXIT HATCHES 843 IN PASSENGER CABIN.   REPLACED VERTICAL FRAME SEGMENTS LT LOCATED EXIT HATCHES EMERGENCY EXIT DOOR 843 IAW SRM A320 51-72-11 AND DWG D52279010.
